MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number EVD35-07-040-120
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician attempted to implant an everflex enstrust stent during a procedure.It is reported that the stent partially deployed and had to be removed.Another stent was used to compete the procedure.There was no patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation the entrust stent delivery system, (sds), was received with the red safety tab and tube removed from the deployment handle.Neither the red safety tab nor tube were returned for evaluation.The inner guidewire lumen/pusher was exposed distally of the outer sheath, (photos 7-8), indicating that the stent had been deployed.Kinks in the catheter were noted in the exposed inner guidewire lumen and in the catheter just distal of the blue isolation sheath/strain relief.Examination of the deployment handle¿s safety tab cavity revealed no visible deformation to the inner guidewire lumen, and the pull cable is visible.The grey printed strain relief was slid distally to allow further examination of the deployment handle.The deployment handle was opened along its seams.The outer sheath is visible within the distal tip of the deployment handle.The pull cable appeared to have been properly routed through the handle, but was wrapped around the inner guidewire lumen.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key10418765
Report Number2183870-2020-00249
Device Sequence Number4016120
Product Code NIP
UDI-Device Identifier00821684051429
UDI-Public00821684051429
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2022
Device Model NumberEVD35-07-040-120
Device Catalogue NumberEVD35-07-040-120
Device Lot NumberA945913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1